# SDR GTIA030626

- Difficulty date: July 31, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 1.5 INCH CRACK ON SKIN ON LEFT ON NOSE GEAR DOOR HINGE.  MANUFACTURED AND INSTALLED SKIN AND REPAIR DOUBLERS.  (M)
